# SDR QXEA200701090

- Difficulty date: July 5, 2007
- Submitted: July 6, 2007
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 15,362 hours, 15,553 cycles
- System (JASC): 7312 · Fuel Heater
- Part: Fuel Heater
- Part number: 10879C
- Part serial: WA1908
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 15,363 hours, 15,554 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

PDX FLIGHT NR 2308: ON CLIMB-OUT, NR 1 FUEL TEMP WENT TO 74 DEG C AS PER CHECKLIST, TURNED ON NR 1 AUX PUMP.  THE TEMP DROPPED TO 71 DEG C AND THEN LOWERED.  AS PER CHECKLIST, THE PUMP WAS TURNED OFF.  THE TEMP CLIMBED BACK UP.  THE PUMP WAS THEN TURNED BACK ON AND THE TEMP DROPPED.  MAINTENANCE REMOVED AND REPLACED THE NR 1 ENGINE FUEL HEATER IAW Q400 AMM 73-11-01-000-801 AND 73-11-01-400-801.  OPS AND LEAK CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
